Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decomposition theory for nonsemimodular lattices


Author: Peter Crawley
Journal: Trans. Amer. Math. Soc. 99 (1961), 246-254
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120173-8
MathSciNet review: 0120173
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Dilworth and P. Crawley, Decomposition theory for lattices without chain conditions, Trans. Amer. Math. Soc. vol. 97 (1960) pp. 1-22. MR 0118690 (22:9461)
  • [2] O. Frink, Complemented modular lattices and projective spaces of infinite dimension, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 452-467. MR 0018635 (8:309c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120173-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society